| Catalog Number |
1400275-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the distal left anterior descending (dlad) artery with 99% stenosis, heavy calcification and moderate tortuosity.The 2.75x15mm nc trek neo balloon dilatation catheter (bdc) was advanced without resistance and inflated once at 12 atmospheres (atms) for 10 seconds but ruptured.There was no resistance when the protective sheath was removed.There was no resistance during removal.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.